Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had stent thrombosis after angioplasty. Taking Prasugrel, Ecosprin. Is clopidogrel required?

hi doctor my dad had stent thrombosis immedately after angioplasty then doctor revert him then reangioplasty done in last year 1march 2012. now he better but last one year he was takin prasugrel . ecosprin 75. rosuvastatin 20, telvas h 80, and metxl 50 but last two days doctor said to take ecosprin av 75, telvas h 80 and metxl 50 so is it sufficint for him there is need of taking clopidogrel with this medicine or not plz reply sir
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Prasugrel belongs to the same family of clopidogrel.
It is a better and newer version.
Prasugrel is meant to SUPPLANT and NOT SUPPLEMENT the clopidogrel.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor